Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have acne. Taken injection for chalazion in eye. Taking homeopathic medicine. Irregular periods because of medicine?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Hello doc. my daughter is 13 years of age and has acne problem. recently she got a chalazion in her rght eyelid for which eye sp gave her an injection in the eye. We also started giving her homepathic medicine pimplex at the same time. The problem is that she got down on 1s nov (her unormal date) then on 18th nov. and now on 4th dec. I am worried, is it b'coz of med. pls advise
Posted Thu, 19 Apr 2012 in Women's Health
Answered by Dr. Minoo Bhagia 9 hours later

Thanks for the query

You don't have to worry because the puberty cycles are usually irregular as they are anovulatory cycles.

Iron supplements should be given and get her Hb levels done as anaemia can cause irregular and heavy bleeding and vice versa

Take care

Any further query is most welcome

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor